# SDR ASAA2018042224359

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 3,415 hours, 803 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE MINOR FAULT.  ACFT GROUNDED.  PERFORMED A RESET OF THE FADEC IAW AMM 73-29-00. OPS CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME. OK FOR SERVICE.
